Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

77 ESR, 11.8 haemoglobin, 7 ra factor quantitative, persistent fever, fatigue. Tests, scans clear. Advise?

I'm married 34 years old female. I have 77 ESR, my haemoglobin is 11.8, my ra factor quantitative is 7. I have a persistent fever of 99-100 at all times for few weeks. I'm fatigued beyond belief. I wake up tired ( even after 7 hours of straight sleep). I have this weird restlessness in my legs. All my urine/stool and blood tests are normal. my mammogram is clear and so is my ecg and chest xray.Though i have a complex cyst in my right ovary. I'm tired of geting tests and finding nothing. please help.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
hi you may be suffering from rheumatoid arthritis, sero negative arthritis,hypothyroidism, urinary tract infection,you can get hiv vdrl teststor exclusion ,t3 t4, tsh levels.make your menstual cycyles regular. good gynaecology and physician can take analgesics. wish you a speedy recovery.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor